Top answers from doctors based on your search:
Disclaimer

bloated feeling in the abdomen

A 44-year-old member asked:
Dr. Karen Dantin
37 years experience Family Medicine
Check it out: Sound lie poor digestion. Stating with digestive enzymes and probiotics might help.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 32-year-old member asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
30 years experience Geriatrics
Constipation vs tics: Constipation can make you feel bloated, especially on the lower left quadrant. Diverticulitis, which is inflammation & infection of diverticulosis, ca ... Read More
3
3 thanks
A 38-year-old female asked:
Dr. Heather Bartos
18 years experience Obstetrics and Gynecology
Thin preggos!: JeanineH-first, Congratulations! Generally the uterus is at the belly button at 20 weeks, so this is when your belly will start "feeling harder". Yo ... Read More
3
3 thanks
A 29-year-old member asked:
Dr. Frank Kuitems
39 years experience Internal Medicine
Well : Generally anybody with these type symptoms can have an acute abdomen meeting a surgical emergency. Recommend going to emergency room for prompt diagno ... Read More
2
2 thanks
A 32-year-old female asked:
Dr. Laurence Badgley
53 years experience General Practice
Gas: Excess intestinal gas could cause. Perhaps an intolerance of the lactose in milk.
2
2 thanks
A 34-year-old female asked:
Dr. Gerald Mandell
52 years experience Nuclear Medicine
Many causes: The causes of right sided abdominal pain are many. In upper abdomen, gall bladder, liver, stomach, small bowel, large bowel, and kidney can all contri ... Read More
A 31-year-old female asked:
Dr. Arthur Heller
43 years experience Gastroenterology
Pregnant?: Make sure you are or are not. Could be other gyn, bowel issues. Increased belly could be fetus, feces, fat, other fertile issues(fibroids, ovarian cys ... Read More
2
2 thanks
A 48-year-old male asked:
Dr. Robert Kwok
33 years experience Pediatrics
Mysterious...: Meaning we don't really know what a patient means when he says "abdomen sensitivity." Details are important. It we talking about diarrhea, diarrhea ca ... Read More
A 42-year-old member asked:
Dr. Vered Lewy-Weiss
A Verified Doctor answered
A US doctor answered Learn more
Possibly: Certain medications can cause abdominal side effects. Metformin is well-known for this, as just an example. If you're experiencing side effects from ... Read More
1
1 thank
A female asked:
Dr. Ravinder Nagpaul
37 years experience Internal Medicine
See your MD: It can be just gastritis or peptic ulcer disease or even related to heart. So it is important to see your Doctor for a proper evaluation
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month